Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Algorithm AS 89: The Upper Tail Probabilities of Spearman's Rho

D. J. Best and D. E. Roberts
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 24, No. 3 (1975), pp. 377-379
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347111
Stable URL: http://www.jstor.org/stable/2347111
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 89: The Upper Tail Probabilities of Spearman's Rho
Preview not available

Page Thumbnails

  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379